# SDR AALA201706019014

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 73,304 hours, 25,519 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Interference
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO CLOSE DUE TO UPPER AFT LATCH ROLLER INTERFERING WITH LATCH CAM.  REMOVED AND REPLACED UPPER AFT LATCH CAM  AND ADJUSTED GUIDE ARM IAW AMM 52-11-04-822-056.  OPERATIONAL CHECK GOOD.
